It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Back Problems Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 78 for epidural weight gain. (0.008 seconds)


... and the amount that is present in the systemic circulation at any given time is very small. Weight gain, moodiness, increased blood sugar, etc are all examples of systemic side effects from steroids. ... (17 replies)
... I wonder if anyone has noticed a weight gain after having an epidural, an SIJ injection, or facet joint injections. Have any of these steroid injections affected your mood or emotions? ... (17 replies)
... I've read the same thing on the web, although I haven't had my question specifically answered... I've had one SI joint injection and I am going for my 2nd epidural on Tuesday. ... (17 replies)

... the weight gain. ... (17 replies)
... I have had 4 locals and 4 Cortisone's twice once before my first operation and the 2nd lot of Cortisone after my 2nd operation and I have only gained weight after the insurance company stopped my gym and pool memberships because they want to close my case and wipe me off the books. ... (17 replies)
... No I have not noticed a weight gain from the injections but I know that since I hurt my back two years ago I have gained weight from not being able to be as active as I used to be. I think sometimes I eat because I am BORED!! ... (17 replies)
... I did notice a weight gain, over the 3 months that I had 3 injections, maybe 5 lbs. I'm slowly losing it though. ... (17 replies)
... Hi! I have had a lot of steroid shots over the last 2 years. At first, I did not think they caused weight gain or emotional ups and down. But the last set I received in November, I was so hungry! And I felt more emotional. ... (17 replies)
... aise my sugar. It actually caused a yeast infection in my bladder. Doc. said it was from the shot. I was diabetic at the time. Pre Gastric Bypass. I say the weight gain is emotional. I know I am eating more while recuperating from fusion surgery. ... (17 replies)
... i don't think the shots made me gain weight. ... (17 replies)
Weight gain
May 26, 2007
... I was on oral pred before I started noticing any back problems and can ya believe that I actually lost weight while taking the pills. ... (9 replies)
... Yes, I definitely gained weight and got big time moonface from the epidural injections. I had 3 shots over 6 weeks and boy did I puff up. It was very odd, though... ... (17 replies)
... At first I did fine with Epidural Steroid Injections. Then in 2009 they began causing "steroid hunger" and at this point I can no longer tolerate the side effects. ... (4 replies)
Weight gain
May 26, 2007
... I think a some of the weight gain was fluid retention. Anyway, that was several months ago, and I've lost all of that weight, with conscientious dieting effort. ... (9 replies)
... I thought it was 3 shots because I have had 2 epidural and 1 selective nerve block with steroid injections and the surgeon said no more this year. ... (17 replies)
... which is where I had my fusion. All of the others did not work. I would really like to know what the protocol is for diagnosing the source of pain using epidural injections. ... (17 replies)
... I was under the impression you should have no more than 3 in a year or am I confused?? (17 replies)
... I had seven injections in a period of 2.5 months, they made me very irritable, unable to sleep, witchy, I did gain 2-4 pounds after each injection, but lost it within a week or so, water retention? Who knows. My PCP told me no more cortisone as he thinks I now have adrenal insufficiency. I hate the shots, not because they are painful (they are) but because they... (17 replies)
... I just got back from the Pain Management Clinic today. Scheduled first injection. I have had several spinal taps and tried an Epidural for delivery which did not go so well. So I am also scared of the pain. But the BIG question I have is DOES IT CAUSE WEIGHT GAIN? ... (51 replies)
... I have been really lucky I guess. I have had no weight gain since my surgery and actually lost over 60 pounds. But it has done nothing to relieve my pain, haha. ... (23 replies)


Associated Tags: back pain, steroid injections, weight gain due to steroids

Pages: 1 2 3 4

All times are GMT -7. The time now is 07:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!